MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS INC. ATELLICA CH 930 ANALYZER

SIEMENS HEALTHCARE DIAGNOSTICS INC. ATELLICA CH 930 ANALYZER
Model Number ATELLICA CH 930 ANALYZER
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/22/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A united states (us) customer contacted the siemens customer care center (ccc) and reported that a falsely depressed calcium (ca) result was obtained on a patient sample on an atellica ch 930 analyzer.Quality control (qc) and calibration results were within acceptable limits prior to running the patient samples.The customer ran qc and precision.Siemens remotely assisted the customer and verified that shifts in patient results were not associated with a change in reagent pack id or well or calibration id.A full system autocheck was run and identified a failure for probe thermal fluid heater current, which was out of range.A siemens customer service engineer (cse) was dispatched to the customer¿s site.During the visit, the cse ran service methods and autocheck, replaced the reagent mixer, sample mixer impeller, dilution mixer impeller, and dilution probe, and aligned all mixers, dilution probe, and sample probe.The cse then primed the system and ran qc, which recovered acceptably.Further the cse, performed total service visit, ran service methods, replaced mixer and aligned, and identified that the probe 3 of reaction washer was dripping periodically into the reaction ring, replaced both valves to probe 3, leak resolved and repeated mix methods for sample mixer, ran auto check, qc and all other service methods, which recovered acceptably.Siemens is evaluating the issue.
 
Event or Problem Description
The customer reported that a falsely depressed calcium (ca) result was obtained on a patient sample on an atellica ch 930 analyzer.The initial result was reported to the physician(s), who did not question the result.The sample was repeated on an alternate atellica ch 930 analyzer.The repeat result correlated with patient history/clinical status and was considered correct and reported to the physician(s).There are no known reports of patient intervention or adverse health consequences due to the falsely depressed ca result.
 
Additional Manufacturer Narrative
Siemens filed the initial mdr 2432235-2026-00107 on 15-may-2026.Additional information (21-may-2026): siemens reviewed the customer's quality control (qc) data, which showed slight imprecision and, in some instances, recovery outside of expected ranges.A review of the ca results in question showed that the low discrepant results occurred intermittently.Multiple other ca results were processed using the same ca reagent pack/well and calibration event (calibration id), with no recovery issues.The data also showed that qc was processed after the results in question, using the same reagent pack/well and calibration id, and recovery was within expected ranges.Siemens evaluated the event and concluded that the instrument related causes potentially contributed to the falsely depressed ca result.The investigation conclusions code in section h6 was updated to reflect additional information.The instrument is performing according to specifications.No further evaluation of this device is required.

Brand Name
ATELLICA CH 930 ANALYZER
Common Device Name
ATELLICA CH 930 ANALYZER
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
511 benedict avenue
tarrytown NY 10591
Manufacturer (Section G)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
62 flanders bartley rd
registration #: 2247117
flanders NJ 07836
Manufacturer Contact
varsha joshi
pritech park sez, block 11
sarjapur outer ring road
karnataka 56010-3
IN   560103
870577433
MDR Report Key25180744
Report Number2432235-2026-00107
Device Sequence Number10653086
Product Code JJE
UDI-Device Identifier00630414002163
UDI-Public(01)00630414002163
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K151767
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/22/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberATELLICA CH 930 ANALYZER
Device Catalogue Number11067000
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/22/2026
Supplement Date Received by Manufacturer05/21/2026
Initial Report FDA Received Date05/15/2026
Supplement Report FDA Received Date05/22/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown